# SDR USAA2009092192577

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 3,583 hours, 1,243 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2638
- Condition: Low Pressure
- Location: R1 Door
- Part time: 3,600 hours, 1,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EMERGENCY EGRESS SYSTEM - R1 DOOR ASSIST BOTTLE AIR CHARGE LOW.  MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
